# SDR MALA040343

- Difficulty date: April 24, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 16,985 hours, 18,892 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79B
- Part serial: OFFGEE785765
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE OVER TEMPED INFLIGHT.  CLIMBING THROUGH 8000 FT LEFT ENG FAILED APPEARED TO HAVE COMPRESSOR STALL.  TORQUE WAS LESS THAN 10 PERCENT ITT WAS 1200-1300C (QRH COMPLETE WITH SHUTDOWN ENG) AIR RETURN TO MSP.  REMOVED AND REPLACED ENG IAW JC 7100-301.  P/N ON/OFF CT7-9B, S/N OFF GE-E 785765, S/N ON GE-E785567, OPS CHECK GOOD.
